Show simple item record

dc.contributor.authorAghili, A.
dc.date.accessioned2019-01-02T12:37:16Z
dc.date.available2019-01-02T12:37:16Z
dc.date.issued2017cs
dc.identifier.citationMathematics for Applications. 2017 vol. 6, č. 2, s. 111-125. ISSN 1805-3629cs
dc.identifier.issn1805-3629
dc.identifier.urihttp://hdl.handle.net/11012/137256
dc.description.abstractIn the last three decades, transform methods have been used for solving fractional di erential equations, singular integral equations. In this article, the author considered a new class of the inverse Laplace transforms of exponential types. We also evaluated certain types of integrals and solved partial fractional equations of Cauchy type.The result reveals that the transform method is very convenient and e ective.en
dc.formattextcs
dc.format.extent111-125cs
dc.format.mimetypeapplication/pdfen
dc.language.isoencs
dc.publisherVysoké učení technické v Brně, Fakulta strojního inženýrství, Ústav matematikycs
dc.relation.ispartofMathematics for Applicationsen
dc.relation.urihttp://ma.fme.vutbr.cz/archiv/6_2/ma_6_2_aghili_final.pdfcs
dc.rights© Vysoké učení technické v Brně, Fakulta strojního inženýrství, Ústav matematikycs
dc.subjectLaplace transformsen
dc.subjectCaputo fractional derivativeen
dc.subjectnonhomogeneous time fractional partial di erential equationen
dc.subjectsingular integral equationsen
dc.titleAnalytic solutions for singular integral equations and non-homogeneous fractional PDEen
eprints.affiliatedInstitution.departmentÚstav matematikycs
eprints.affiliatedInstitution.facultyFakulta strojního inženýrstvícs
dc.coverage.issue2cs
dc.coverage.volume6cs
dc.identifier.doi10.13164/ma.2017.07en
dc.rights.accessopenAccessen
dc.type.driverarticleen
dc.type.statusPeer-revieweden
dc.type.versionpublishedVersionen


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record